MAUDE Adverse Event Report: ABBOTT GERMANY ARCHITECT IPTH; INTACT PARATHYROID HORMONE

ABBOTT GERMANY ARCHITECT IPTH; INTACT PARATHYROID HORMONE
Catalog Number 08K25-27
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed a falsely depressed ipth result on the architect i2000sr analyzer.The following data was provided: initial 34 pg/ml, repeat 33pg/ml.The patient has previous results of 58pg/ml, which is a 43% shift.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of instrument logs, a review of labeling and accuracy testing.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.The product was not available for return.An internal panel was tested with retained kits of the likely cause reagent lot and accuracy testing met all specifications.A malfunction was identified as the device failed to meet performance specifications or otherwise perform as intended at the customer site.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
ARCHITECT IPTH
Common Device Name
INTACT PARATHYROID HORMONE
Manufacturer (Section D)
ABBOTT GERMANY
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key6492343
Report Number3002809144-2017-00035
Device Sequence Number11095472
Product Code CEW
UDI-Device Identifier00380740048471
UDI-Public(01)00380740048471(17)180210(10)00116I000
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K063232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2018
Device Catalogue Number08K25-27
Device Lot Number00116I000
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/04/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/13/2017
Supplement Report FDA Received Date05/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER; LN 03M74-01 SN (B)(4)